# SDR GLBA2001245

- Difficulty date: December 30, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N151GL
- Make and model: Beech 1900D
- Aircraft serial: UE151
- Aircraft time: 15,558 hours, 22,872 cycles
- System (JASC): 3400 · Navigation System
- Part: Switch
- Part number: MS21253347
- Condition: Intermittent
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RANDOM OVERSPEED WARNING, RESEATED P450 CONNECTOR AND REPLACED STALL WARNING TEST SWITCH OPS CHECKED SYSTEM SATISFACTORY
